# SDR 21GA20230228005

- Difficulty date: February 28, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 102,446 hours, 37,481 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 102,446 hours, 37,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND CRACK ON SKIN AT RH FUSELAGE FWD UPPER FASTENER AT STA. 1809 AT STR 12A.
